Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 787–792 (Mi zvmmf3624)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation and solution of integer systems of linear equations

S. L. Blyumin, Yu. I. Denisenko, S. P. Milovidov

Lipetsk

Full text: PDF file (603 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 109–112

Bibliographic databases:

UDC: 519.612
MSC: Primary 65F20; Secondary 15A36, 15A06
Received: 29.06.1987

Citation: S. L. Blyumin, Yu. I. Denisenko, S. P. Milovidov, “Investigation and solution of integer systems of linear equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 787–792; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 109–112

Citation in format AMSBIB
\Bibitem{BlyDenMil88}
\by S.~L.~Blyumin, Yu.~I.~Denisenko, S.~P.~Milovidov
\paper Investigation and solution of integer systems of linear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 787--792
\mathnet{http://mi.mathnet.ru/zvmmf3624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955682}
\zmath{https://zbmath.org/?q=an:0681.65026}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 109--112
\crossref{https://doi.org/10.1016/0041-5553(88)90187-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3624
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. L. Blyumin, S. P. Milovidov, “Investigation and solution of matrix equations over associative rings”, Comput. Math. Math. Phys., 34:2 (1994), 133–142  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021